MAUDE Adverse Event Report: ABBOTT MEDICAL SÉGUIN¿; RING, ANNULOPLASTY

ABBOTT MEDICAL SÉGUIN¿; RING, ANNULOPLASTY
Model Number SARP-28
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 28mm seguin annuloplasty ring was selected for implant.The annular dimension was 40mm.The ring was implanted.However, post-operative echocardiogram showed distorted annulus with moderate/severe regurgitation.The cause of the distorted annulus was reported as "relatively small size annuloplasty ring was used to increase the coaptation.This lead to distortion of annulus." subsequently, the ring was explanted and the valve was repaired with sutures.The patient was reported to be in stable condition.
 
Additional Manufacturer Narrative
It was reported that following implantation of the ring, echocardiography demonstrated a distorted annulus and moderate to severe regurgitation, attributed to an undersized ring intended to increase leaflet coaptation.A returned-device assessment could not be performed because the original shelf box was received empty, with no device inside.The device history record was reviewed and confirmed that all manufacturing and inspection steps were completed and the product met specifications.Based on the available information, the reported event appears consistent with potential mis-sizing; however, this cannot be conclusively determined.There is no indication of a manufacturing, design, or labeling-related quality issue.
 
Event or Problem Description
N/a.

Brand Name
SÉGUIN¿
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23018935
Report Number2135147-2025-05116
Device Sequence Number10038408
Product Code KRH
UDI-Device Identifier05415067044792
UDI-Public(01)05415067044792(17)280113
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K092310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSARP-28
Device Catalogue NumberSARP-28
Device Lot Number10158584
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age29 YR
Patient SexMale
Patient Weight51 KG